Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Díaz Díaz, Jesús Ildefonso and Henry, J. and Ramos del Olmo, Ángel Manuel (1996) On the approximate controllability for second order nonlinear parabolic boundary value problems. Zeitschrift fur angewandte Mathematik und Mechanik, 76 (S:3). pp. 403-404. ISSN 0044-2267

Díaz Díaz, Jesús Ildefonso and Henry, J. and Ramos del Olmo, Ángel Manuel (1998) On the approximate controllability of some semilinear parabolic boundary-value problems. Applied mathematics and optimization, 37 (1). pp. 71-97. ISSN 0095-4616

Ramos del Olmo, Ángel and Henry, J. (2008) Study of the Initial Value Problems Appearing in a Factorization Method of Second Order Elliptic Boundary Value Problems. Nonlinear Analysis: Theory, Methods & Applications, 68 (10). pp. 2984-3008. ISSN 0362-546X

This list was generated on Tue Sep 2 03:22:23 2014 CEST.